MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG CONSTRAINED INSERT 28G; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG CONSTRAINED INSERT 28G; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Model Number 690-00-28G
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient's hip was revised due to dissociation of the constrained liner from the shell.The constrained liner and femoral head were revised.Rep can provide an explant picture.Rep confirmed that there were no allegations against the revised femoral head, and that no further information will be released by the hospital or surgeon.

Brand Name
TRIDENT 0 DEG CONSTRAINED INSERT 28G
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12083392
Report Number0002249697-2021-01097
Device Sequence Number14515590
Product Code KWZ
UDI-Device Identifier07613327025583
UDI-Public07613327025583
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K061654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number690-00-28G
Device Catalogue Number690-00-28G
Device Lot Number503M3L
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2021
Initial Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight77